# SDR SWAA2016032950334

- Difficulty date: March 27, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 62,571 hours, 49,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FRAME CORRODED AT BS 927, BETWEEN STRINGER 18R - 20R.  REPAIRED FRAME IAW SRM.
